Dimension-reduction type test for linearity of a stochastic regression model

Zhu, Lixing, Li, Runze . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :165-175

Locate this article in:

Bibtex

@article{CIS-145344,
  Author = {Zhu, Lixing and Li, Runze},
  Title = {Dimension-reduction type test for linearity of a stochastic regression model},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {165--175},
  Keywords = {Kernel estimator, Projection pursuit}
}

Similar articles